Browse "MA-Journal Papers(저널논문)" by Title

Showing results 1561 to 1580 of 1671

1561
TORSION POINTS OF DRINFELD MODULES

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, CANADIAN MATHEMATICAL BULLETIN-BULLETIN CANADIEN DE MATHEMATIQUES, v.38, no.1, pp.3 - 10, 1995-03

1562
Torus bundles over locally symmetric varieties associated to cocycles of discrete groups

Lee, MH; Suh, Dong Youpresearcher, MONATSHEFTE FUR MATHEMATIK, v.130, no.2, pp.127 - 141, 2000

1563
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

1564
Towering Phenomena for the Yamabe Equation on Symmetric Manifolds

Morabito, Filipporesearcher; Pistoia, Angela; Vaira, Giusi, POTENTIAL ANALYSIS, v.47, no.1, pp.53 - 102, 2017-07

1565
TRACY-WIDOM DISTRIBUTION FOR THE LARGEST EIGENVALUE OF REAL SAMPLE COVARIANCE MATRICES WITH GENERAL POPULATION

Lee, Ji Oonresearcher; Schnelli, Kevin, ANNALS OF APPLIED PROBABILITY, v.26, no.6, pp.3786 - 3839, 2016-12

1566
TRAFFIC MODELLING AND BANDWIDTH ALLOCATION ALGORITHM FOR VIDEO TELEPHONY SERVICE TRAFFIC

Kim, Bong Joo; Hwang, Gang Ukresearcher; Chung, Yeon Hwa, JOURNAL OF INDUSTRIAL AND MANAGEMENT OPTIMIZATION, v.5, no.3, pp.541 - 552, 2009-08

1567
Transaction Costs and Asset Valuation

Choi, UJinresearcher, THE REVIEW OF ACCOUNTING AND FINANCE, v.3, no.4, pp.99 - 112, 2004-02

1568
Transcendental numbers as values of elliptic functions

DAEYEOUL KIM; JAKYUNG KOOresearcher, 대한수학회보, v.37, no.4, pp.675 - 683, 2000-11

1569
Transform formulae for linear functionals of affine processes and their bridges on positive semidefinite matrices

Kang, Chul-Min; Kang, Wan-Moresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.123, no.6, pp.2419 - 2445, 2013-06

1570
Transitive cycle factorizations and prime parking functions

Kim, Dongsuresearcher; Seo, S, JOURNAL OF COMBINATORIAL THEORY SERIES A, v.104, no.1, pp.125 - 135, 2003-10

1571
Tree decompositions of graphs without large bipartite holes

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, RANDOM STRUCTURES & ALGORITHMS, v.57, no.1, pp.150 - 168, 2020-08

1572
TREE PIVOT-MINORS AND LINEAR RANK-WIDTH

Dabrowski, K. K.; Dross, F.; Jeong, J.; Kante, M. M.; Kwon, O-J.; Oum, Sang-ilresearcher; Paulusma, D., ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, v.88, no.3, pp.577 - 583, 2019-09

1573
Triple points of immersed surfaces in three dimensional manifolds

Ko, Ki-Hyoungresearcher; Carter, J.S., TOPOLOGY AND ITS APPLICATIONS, v.32, no.2, pp.149 - 159, 1989-07

1574
Tropical influenza and weather variability among children in an urban low-income population in Bangladesh

Imai, Chisato; Brooks, W. Abdullah; Chung, Yeonseungresearcher; Goswami, Doli; Anjali, Bilkis Ara; Dewan, Ashraf; Kim, Ho; et al, GLOBAL HEALTH ACTION, v.7, 2014

1575
Tube formulas from Cherns kinematic formula

SUNGYUN LEEresearcher; SEUNG PYO HONG, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.25, no.2, pp.261 - 266, 1988-01

1576
Tube formulasl in product Riemannian manifolds II

Sungyun Leeresearcher; Ki Hyoung Koresearcher; U Jin Choiresearcher; Do Young Kwakresearcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.3, no.1, pp.93 - 98, 1988-01

1577
Tube volumes about geodesic balls

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.11, no.1, pp.209 - 214, 1996-07

1578
TWO CONJECTURES IN RAMSEY-TURAN THEORY

Kim, Jaehoonresearcher; Kim, Younjin; Liu, Hong, SIAM JOURNAL ON DISCRETE MATHEMATICS, v.33, no.1, pp.564 - 586, 2019-03

1579
Two phase transitions for the contact process on small worlds

Durrett, Rick; Jung, Paulresearcher, STOCHASTIC PROCESSES AND THEIR APPLICATIONS, v.117, no.12, pp.1910 - 1927, 2007-12

1580
Two point masses perturbation of regular moment functionals

Kwon, Kil Hyunresearcher; Park, SB, INDAGATIONES MATHEMATICAE-NEW SERIES, v.8, no.1, pp.79 - 93, 1997-03

Discover

Type

Open Access

Subject

. next

rss_1.0 rss_2.0 atom_1.0